# SDR CA150323012

- Difficulty date: March 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 28,832 hours
- Engine: Ge CF348C5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: FBG839822
- Condition: Burned
- Location: Galley
- Part time: 29,240 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A HEAVY MAINTENANCE VISIT, A VISUAL INSPECTION FOUND THAT WIRE FBG8398-22 SHOWED SIGNS OF OVERHEATING.  NO SIGN OF CHAFING.  THIS WIRE WAS FOR THE AFT GALLEY 4 OPTION, HOWEVER, THAT IS NOT INSTALLED ON THIS ACFT.  WIRE WAS REPAIRED.
